# SDR USAA20101122BB078

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 2730 · Elevator Control System
- Part: Roller
- Condition: Defective
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CLT  FLT 1794  EN ROUTE LAS TO CLT.  REPORTED AS:  "THE CAPTAIN'S AND FIRST OFFICER'S CONTROL COLUMN'S "STICK" WHEN MOVING THROUGH NEUTRAL POSITION TOWARD UP OR DOWN.  MOST NOTICEABLE ON TAKEOFF, APPROACH, AND LANDING.  CAUSED ABRUPT AIRCRAFT "BUMP" WHEN BREAKING THE COLUMN FREE.  VERY BAD IN LANDING FLARE."  MAINTENANCE REMOVED AND REPLACED THE ELEVATOR FEEL UNIT ROLLER.
